International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 347-359

Certain subclasses of Bazilevič functions of type α

Shigeyoshi Owa1 and Milutin Obradović2

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Technološko-Matelurški Fakultet, Kernegijeva 4, Beograd 11000, Yugoslavia

Received 25 October 1985

Copyright © 1986 Shigeyoshi Owa and Milutin Obradović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Certain subclasses B(α,β) and B1(α,β) of Bazilevič functions of type α are introduced. The object of the present paper is to derive a lot of interesting properties of the classes B(α,β) and B1(α,β).